Article Text

PDF

Correction

Statistics from Altmetric.com

S Chitty, R Ghani, JK Roe, et al. P190 Drug Induced Liver Injury In The Treatment Of Tuberculosis In A Busy Uk Centre. Thorax 2014;69(Suppl 2):A159 doi:10.1136/thoraxjnl-2014-206260.319

There are 3 corrections to this article.

1. An author was omitted and the correct author list should be the following:

S Chitty,1 R Ghani,1 A Abbara,1 JK Roe,1 H Davidson,1 M Routledge,1 T Edwards,1 C Hateley,1 S Collin,2 A Ritchie,3 J Dzvova,1 J Buckley,1 RN Davidson,1 L John1

1Northwick Park Hospital, London, UK

2School of Social and Community Science, University of Bristol, Bristol, UK

3Department of Respiratory Medicine, Central Middlesex Hospital, London, UK

2. The following sentence should be added to the end of the Results section, ‘DILI cases were matched to 200 controls. Cases were more likely to be HIV positive (p<0.05, odds ratio 3.81) and have a lower body weight (odds ratio 0.96).’

3. The revised Conclusion section is as follows:

DILI remains the most important toxicity of ATT with peak occurrence at 12.5 days. The BTS guideline provides a useful template for the diagnosis and management of DILI which can be largely nurse led and ambulatory. Most patients are successfully reintroduced without pyrazinamide. HIV status and low body weight are risk factors.

View Abstract

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles